Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Can Phenazopyridine be taken PRN instead of thrice a day?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9695 Questions
Question
Can I take phenazopridine 100 mg PRN instead of 3 times a day? This is a four day dose with no refills. Is it unwise to ask for a refill?
Fri, 8 Jun 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 39 minutes later
Brief Answer:
Can Akme Phenazopyridine Twice daily

Detailed Answer:
Hello
Thanks for query
You hadbeencatheterized while getting operated for spine surgery and since thathaveproblemin passing urine

This is mostly due to either inflammation of urethra caused by catheter or due to Enlarged Prostate.

You need to consult qualified Urologist for clinical and digital Rectal Examination and get following basic tests done to establish diagnosis
1) Urine routine and urine culture
2) Ultrasound Scanning of abdomen and pelvis

Further treatment will depend upon the results of these tests and final diagnosis

Till then continue taking Phenazopyridine twice daily

Thanks and Regards Do write if you need any help.
Dr Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor